# SDR DHLA200700034

- Difficulty date: July 5, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,218 hours, 34,922 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH FORWARD ENTRY DOOR OPEN, FORWARD ENTRY DOOR LIGHT IS NOT ILLUMINATED.
